# SDR 97FDEA00470

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727277
- Aircraft serial: 21394
- System (JASC): 2760 · Drag Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Spoiler Syst
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING DESCENT WITH SPOILER DEPLOYMENT, JET WANTED TO ROLL LT.  TOOK FULL AILERON INPUT TO THE RT ABOVE 300-350 KTS.  NOT AS PRONOUNCED BELOW 250 KTS.  ON LANDING, LT WING WANTED TO DROP WHEN SPOILERS DEPLOYED.  HAPPENED BOTH AUTO-PILOT ENGAGED OR DISENGAGED, CHECKED SPOILERS FOR DEPLOYMENT, LOCKING UP AND DOWN.  UNABLE TO HEAR BYPASSING FLUID.  CHECKED FOR SHEARED RIVETS, NONE FOUND.  RAN SPOILERS, FLAPS DOWN AND UP, RAN AILERONS, ALL CHECKED NORM.  CHECKED INBD AND OTBD SPOILER DEPLOYMENT PER MM 27-61-1 STEPS 3 THROUGH 6.  ALL IND NORM.  COULD NOT DUP.  ADJUSTED SPOILERS PER MM 27-61-91.
